Journal of Applied Mathematics
2001 - 2023
Continuation of Journal of Applied Mathematics.
From John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().
Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.
Volume 2006, issue 1, 2006
- A one‐dimensional spot welding model

- K. T. Andrews, L. Guessous, S. Nassar, S. V. Putta and M. Shillor
- A review of Costas arrays

- Konstantinos Drakakis
- Spline coalescence hidden variable fractal interpolation functions

- A. K. B. Chand and G. P. Kapoor
- A study of the waves and boundary layers due to a surface pressure on a uniform stream of a slightly viscous liquid of finite depth

- Arghya Bandyopadhyay
- On the linearized stability of age‐structured multispecies populations

- Jozsef Z. Farkas
- Analysis of electroelastic frictionless contact problems with adhesion

- Mircea Sofonea, Rachid Arhab and Raafat Tarraf
- Hydrodynamic scaling limit of continuum solid‐on‐solid model

- Anamaria Savu
Volume 2005, issue 4, 2005
- Stability on coupling SIR epidemic model with vaccination pp. 301-319

- Helong Liu, Houbao Xu, Jingyuan Yu and Guangtian Zhu
- Approximation on the sphere by weighted Fourier expansions pp. 321-339

- V. A. Menegatto and A. C. Piantella
- Potential flow of a second‐order fluid over a tri‐axial ellipsoid pp. 341-364

- F. Viana, T. Funada, D. D. Joseph, N. Tashiro and Y. Sonoda
- Dynamic model of multi‐rigid‐body systems based on particle dynamics with recursive approach pp. 365-382

- Hazem Ali Attia
- Regularization method for parabolic equation with variable operator pp. 383-392

- Valentina Burmistrova
- On the product and ratio of Laplace and Bessel random variables pp. 393-402

- Saralees Nadarajah
- Evolutionary distributions in adaptive space pp. 403-424

- Yosef Cohen
- A general asymptotic dynamic model for Lipschitzian elastic curved rods pp. 425-451

- Rostislav Vodák
Volume 2005, issue 3, 2005
- Drag and pressure fields for the MHD flow around a circular cylinder at intermediate Reynolds numbers pp. 183-203

- T. V. S. Sekhar, R. Sivakumar and T. V. R. Ravi Kumar
- Jacobi‐weighted orthogonal polynomials on triangular domains pp. 205-217

- A. Rababah and M. Alqudah
- On the global solvability of solutions to a quasilinear wave equation with localized damping and source terms pp. 219-233

- E. Cabanillas Lapa, Z. Huaringa Segura and F. Leon Barboza
- On the risk‐adjusted pricing‐methodology‐based valuation of vanilla options and explanation of the volatility smile pp. 235-258

- Martin Jandačka and Daniel Ševčovič
- On the convective nature of roll waves instability pp. 259-271

- C. Di Cristo and A. Vacca
- Upper semicontinuity of the attractor for lattice dynamical systems of partly dissipative reaction diffusion systems pp. 273-288

- Ahmed Y. Abdallah
- Moving interfacial Griffith crack between bonded dissimilar media pp. 289-299

- S. Mukherjee and S. Das
Volume 2005, issue 2, 2005
- Approximate solutions of equations defined by complex spherical multiplier operators pp. 93-115

- C. P. Oliveira
- Integral price formulas for lookback options pp. 117-125

- Chenglong Xu and Yue Kuen Kwok
- Determination of a power density by an entropy regularization method pp. 127-152

- Olivier Prot, Maïtine Bergounioux and Jean Gabriel Trotignon
- Periodicity in a ratio‐dependent predator‐prey system with stage structure for predator pp. 153-169

- Fengde Chen
- Numerical solvability of a class of Volterra‐Hammerstein integral equations with noncompact kernels pp. 171-181

- M. Hadizadeh and M. Mohamadsohi
Volume 2005, issue 1, 2005
- Periodic boundary value problems for nth‐order ordinary differential equations with p‐laplacian pp. 1-21

- Yuji Liu and Weigao Ge
- Global solutions of a strongly coupled reaction‐diffusion system with different diffusion coefficients pp. 23-36

- L. W. Somathilake and J. M. J. J. Peiris
- Locating real eigenvalues of a spectral problem in fluid‐solid type structures pp. 37-48

- Heinrich Voss
- Remarks relevant to classical maximum principles pp. 49-58

- Cristian-Paul Danet
- Solvability of initial boundary value problems for equations describing motions of linear viscoelastic fluids pp. 59-80

- N. A. Karazeeva
- Generalized resolvents and spectrum for a certain class of perturbed symmetric operators pp. 81-92

- A. Hebbeche
Volume 2004, issue 6, 2004
- The dual integral equation method in hydromechanical systems pp. 447-460

- N. I. Kavallaris and V. Zisis
- A linear numerical scheme for nonlinear BSDEs with uniformly continuous coefficients pp. 461-477

- Omid. S. Fard and Ali V. Kamyad
- Error bound analysis and singularly perturbed Abel‐Volterra equations pp. 479-494

- Angelina M. Bijura
- Osiris wavelets and Set wavelets pp. 495-528

- Guy Battle
Volume 2004, issue 5, 2004
- On the Krall‐type polynomials pp. 359-369

- R. Álvarez-Nodarse, J. Arvesú and F. Marcellán
- Strong asymptotics for Lp extremal polynomials off a complex curve pp. 371-378

- Rabah Khaldi
- A discrete wavelet analysis of freak waves in the ocean pp. 379-394

- En-Bing Lin and Paul C. Liu
- Prioritization method for frontier DMUs: a distance‐based approach pp. 395-407

- Alireza Amirteimoori, Gholamreza Jahanshahloo and Sohrab Kordrostami
- Polynomial algorithms for projecting a point onto a region defined by a linear constraint and box constraints in ℝn pp. 409-431

- Stefan M. Stefanov
- Structure of optimal trajectories in a nonlinear dynamic model with endogenous delay pp. 433-445

- Natali Hritonenko and Yuri Yatsenko
Volume 2004, issue 4, 2004
- Free convection flow of conducting micropolar fluid with thermal relaxation including heat sources pp. 271-292

- Magdy A. Ezzat
- Maximum likelihood estimator of the volatility of forward rates driven by geometric spatial AR sheet pp. 293-309

- József Gáll, Gyula Pap and Martien C. A. van Zuijlen
- The heat radiation problem: three‐dimensional analysis for arbitrary enclosure geometries pp. 311-330

- Naji Qatanani and Monika Schulz
- Solution of an extraordinary differential equation by Adomian decomposition method pp. 331-338

- S. Saha Ray and R. K. Bera
- On the links between limit characteristic zeros and stability properties of linear time‐invariant systems with point delays and their delay‐free counterparts pp. 339-357

- M. De La Sen and J. Jugo
Volume 2004, issue 3, 2004
- Reissner‐Mindlin plate theory for elastodynamics pp. 179-189

- Shen Rong Wu
- Finite‐difference method for parameterized singularly perturbed problem pp. 191-199

- G. M. Amiraliyev, Mustafa Kudu and Hakki Duru
- Blowup of solutions with positive energy in nonlinear thermoelasticity with second sound pp. 201-211

- Salim A. Messaoudi and Belkacem Said-Houari
- On multiple‐particle continuous‐time random walks pp. 213-233

- Peter Becker-Kern and Hans-Peter Scheffler
- Analysis of an age‐dependent SI epidemic model with disease‐induced mortality and proportionate mixing assumption: the case of vertically transmitted diseases pp. 235-254

- M. El-Doma
- Periodic solutions of a delayed predator‐prey model with stage structure for predator pp. 255-270

- Rui Xu, M. A. J. Chaplain and F. A. Davidson
Volume 2004, issue 2, 2004
- Numerical studies of viscous incompressible flow between two rotating concentric spheres pp. 91-106

- E. O. Ifidon
- Dynamic boundary controls of a rotating body‐beam system with time‐varying angular velocity pp. 107-126

- Boumediène Chentouf
- Fast intersection methods for the solution of some nonlinear systems of equations pp. 127-136

- Bernard Beauzamy
- The second‐order self‐associated orthogonal sequences pp. 137-167

- P. Maroni and M. Ihsen Tounsi
- A theorem of the alternative and a two‐function minimax theorem pp. 169-177

- Anton Stefanescu
Volume 2004, issue 1, 2004
- Applications of mathematical programming in graceful labeling of graphs pp. 1-8

- Kourosh Eshghi and Parham Azimi
- Magnetohydrodynamic boundary layer flow past a stretching plate and heat transfer pp. 9-21

- M. Ezzat, M. Zakaria and M. Moursy
- On some sufficient conditions for the blow‐up solutions of the nonlinear Ginzburg‐Landau‐Schrödinger evolution equation pp. 23-35

- Sh. M. Nasibov
- Asymptotics for orthogonal polynomials off the circle pp. 37-53

- R. Khaldi and R. Benzine
- Dynamic crack propagation between two bonded orthotropic plates pp. 55-68

- M. S. Matbuly
- On the flexural and extensional thermoelastic waves in orthotropic plates with two thermal relaxation times pp. 69-83

- K. L. Verma and Norio Hasebe
- A note on point source diffraction by a wedge pp. 85-89

- A. D. Rawlins